Nursultanov, Erlan Dautbekovich

Statistics Math-Net.Ru
Total publications: 36
Scientific articles: 34
Presentations: 3

Number of views:
This page:3490
Abstract pages:12977
Full texts:3814
Doctor of physico-mathematical sciences (1999)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Keywords: Fourier series, quadrature formulae, interpolation of function spaces, stochastic processes, Lorentz space, Besov space, embedding theorem, trace theorem.
UDC: 517, 517.5, 517.51, 517.52, 517.9, 517.98


Fourier series, quadrature formulae, interpolation of function spaces, stochastic processes.


11/1983 PhD, Moscow State University
03/1999 Dr. of Science, Mathematical Institute of Steklov RAS (Moscow).

Main publications:
  1. Nursultanov E. D., Tleukhanova N. T., “Quadrature formulae for classes of functions of law smoothness”, Mat. Sb., 194:10 (2003), 133–160  mathnet  mathscinet  zmath; translation in Sb. Math., 194:10 (2003), 1559–1584  crossref  mathscinet  zmath
  2. Nursultanov E. D., “Interpolation theorems for anisotropic function spaces and their applications”, Dokl. Akad. Nauk RAN, 394:1 (2004), 22–25  mathscinet  zmath
  3. Nursultanov E. D., Tleukhanova N. T., “Lower and upper bounds for the norm of multipliers of multiple trigonometric Fourier series in Lebesgue spaces”, Funktsional. Anal. i Prilozhen., 34:2 (2000), 86–88  mathnet  mathscinet  zmath; translation in Funct. Anal. Appl., 34:2 \pges 151–153 (2000)  crossref  mathscinet  zmath
  4. Nursultanov E. D., “On the coefficients of multiple Fourier series from $L^p$-spaces”, Izv. Ross. Akad. Nauk Ser. Mat., 64:1 (2000), 95–122  mathnet  mathscinet  zmath; translation in Izv. Math., 64:1 (2000), 93–120  crossref  mathscinet  zmath
  5. Nursultanov E. D., “Network spaces and inequalities of Hardy–Littlewood type”, Mat. Sb., 189:3 (1998), 83–102  mathnet  mathscinet  zmath; translation in Sb. Math., 189:3–4 (1998), 399–419  crossref  mathscinet  zmath
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. V. I. Burenkov, D. K. Chigambayeva, E. D. Nursultanov, “Marcinkiewicz-type interpolation theorem and estimates for convolutions for Morrey-type spaces”, Eurasian Math. J., 9:2 (2018),  82–88  mathnet
2. D. G. Dzhumabaeva, M. I. Dyachenko, E. D. Nursultanov, “On convergence of multiple trigonometric series with monotone coefficients”, Sibirsk. Mat. Zh., 58:2 (2017),  270–280  mathnet  elib; Siberian Math. J., 58:2 (2017), 205–214  isi  elib  scopus
3. R. H. Akilzhanoff, E. D. Nursultanov, M. V. Ruzhanskii, “Hardy–Littlewood–Paley-type Inequalities on Compact Lie Groups”, Mat. Zametki, 100:2 (2016),  287–290  mathnet  mathscinet  elib; Math. Notes, 100:2 (2016), 309–312  isi  scopus
4. M. I. Dyachenko, E. D. Nursultanov, M. E. Nursultanov, “The Hardy–Littlewood Theorem for Multiple Fourier Series with Monotone Coefficients”, Mat. Zametki, 99:4 (2016),  502–510  mathnet  mathscinet  elib; Math. Notes, 99:4 (2016), 503–510  isi  scopus
5. E. D. Nursultanov, M. V. Ruzhansky, S. Yu. Tikhonov, “Nikolskii Inequality and Functional Classes on Compact Lie Groups”, Funktsional. Anal. i Prilozhen., 49:3 (2015),  83–87  mathnet  elib; Funct. Anal. Appl., 49:3 (2015), 226–229  isi  scopus
6. E. D. Nursultanov, N. T. Tleukhanova, “On reconstruction of multiplicative transformations of functions in anisotropic spaces”, Sibirsk. Mat. Zh., 55:3 (2014),  592–609  mathnet  mathscinet  elib; Siberian Math. J., 55:3 (2014), 482–497  isi  elib  scopus
7. V. I. Burenkov, E. D. Nursultanov, D. K. Chigambayeva, “Description of the interpolation spaces for a pair of local Morrey-type spaces and their generalizations”, Tr. Mat. Inst. Steklova, 284 (2014),  105–137  mathnet  elib; Proc. Steklov Inst. Math., 284 (2014), 97–128  isi  elib  scopus
8. A. M. Zhantakbayeva, E. D. Nursultanov, “Paley inequality for Bellman transform of multiple Fourier series”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2014, 3,  8–14  mathnet  mathscinet; Moscow University Mathematics Bulletin, 69:3 (2014), 94–99  scopus
9. M. I. Dyachenko, E. D. Nursultanov, A. M. Zhantakbayeva, “Hardy–Littlewood type theorems”, Eurasian Math. J., 4:2 (2013),  140–143  mathnet  mathscinet  zmath
10. V. I. Burenkov, D. K. Darbayeva, E. D. Nursultanov, “Description of interpolation spaces for general local Morrey-type spaces”, Eurasian Math. J., 4:1 (2013),  46–53  mathnet  mathscinet  zmath
11. M. I. Dyachenko, E. D. Nursultanov, S. Yu. Tikhonov, “Global and local smoothness of the Hilbert transforms”, Tr. Mat. Inst. Steklova, 280 (2013),  175–187  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 280 (2013), 169–180  isi  elib  scopus
12. A. N. Kopezhanova, E. D. Nursultanov, L.-E. Persson, “On Inequalities for the Fourier Transform of Functions from Lorentz Spaces”, Mat. Zametki, 90:5 (2011),  785–788  mathnet  mathscinet; Math. Notes, 90:5 (2011), 767–770  isi  scopus
13. T. Aubakirov, E. Nursultanov, “Interpolation theorem for stochastic processes”, Eurasian Math. J., 1:1 (2010),  8–16  mathnet  mathscinet  zmath
14. V. I. Burenkov, E. D. Nursultanov, “Description of interpolation spaces for local Morrey-type spaces”, Tr. Mat. Inst. Steklova, 269 (2010),  52–62  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 269 (2010), 46–56  isi  elib  scopus
15. K. A. Bekmaganbetov, E. D. Nursultanov, “Embedding theorems for anisotropic Besov spaces $B_{\mathbf{pr}}^{\alpha\mathbf{q}}([0,2\pi)^n)$”, Izv. RAN. Ser. Mat., 73:4 (2009),  3–16  mathnet  mathscinet  zmath  elib; Izv. Math., 73:4 (2009), 655–668  isi  elib  scopus
16. M. I. Dyachenko, E. D. Nursultanov, “Hardy-Littlewood theorem for trigonometric series with $\alpha$-monotone coefficients”, Mat. Sb., 200:11 (2009),  45–60  mathnet  mathscinet  zmath  elib; Sb. Math., 200:11 (2009), 1617–1631  isi  elib  scopus
17. K. A. Bekmaganbetov, E. D. Nursultanov, “On Interpolation and Embedding Theorems for the Spaces $\overset{\star}{\mathfrak B} _{p\tau}^{\sigma q}(\Omega)$”, Mat. Zametki, 84:5 (2008),  788–790  mathnet  mathscinet; Math. Notes, 84:5 (2008), 733–736  isi  scopus
18. T. U. Aubakirov, E. D. Nursultanov, “Spaces of stochastic processes, interpolation theorems”, Uspekhi Mat. Nauk, 61:6(372) (2006),  181–182  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:6 (2006), 1167–1169  isi  scopus
19. E. D. Nursultanov, “Nikol'skii's Inequality for Different Metrics and Properties of the Sequence of Norms of the Fourier Sums of a Function in the Lorentz Space”, Tr. Mat. Inst. Steklova, 255 (2006),  197–215  mathnet  mathscinet; Proc. Steklov Inst. Math., 255 (2006), 185–202  scopus
20. E. D. Nursultanov, “Application of Interpolational Methods to the Study of Properties of Functions of Several Variables”, Mat. Zametki, 75:3 (2004),  372–383  mathnet  mathscinet  zmath  elib; Math. Notes, 75:3 (2004), 341–351  isi
21. E. D. Nursultanov, T. U. Aubakirov, “The Hardy–Littlewood Theorem for Fourier–Haar Series”, Mat. Zametki, 73:3 (2003),  340–347  mathnet  mathscinet  zmath; Math. Notes, 73:3 (2003), 314–320  isi  scopus
22. E. D. Nursultanov, N. T. Tleukhanova, “Quadrature formulae for classes of functions of low smoothness”, Mat. Sb., 194:10 (2003),  133–160  mathnet  mathscinet  zmath; Sb. Math., 194:10 (2003), 1559–1584  isi  scopus
23. E. D. Nursultanov, K. S. Saidahmetov, “On lower bound of the norm of integral convolution operator”, Fundam. Prikl. Mat., 8:1 (2002),  141–150  mathnet  mathscinet  zmath
24. E. D. Nursultanov, N. T. Tleukhanova, “Lower and Upper Bounds for the Norm of Multipliers of Multpile Trigonometric Fourier Series in Lebesgue Spaces”, Funktsional. Anal. i Prilozhen., 34:2 (2000),  86–88  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:2 (2000), 151–153  isi
25. E. D. Nursultanov, “On the coefficients of multiple Fourier series in $L_p$-spaces”, Izv. RAN. Ser. Mat., 64:1 (2000),  95–122  mathnet  mathscinet  zmath; Izv. Math., 64:1 (2000), 93–120  isi  scopus
26. E. D. Nursultanov, N. T. Tleukhanova, “Approximate computation of integrals for functions in $W_p^\alpha[0,1]^n$”, Uspekhi Mat. Nauk, 55:6(336) (2000),  153–154  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:6 (2000), 1165–1167  isi  scopus
27. A. G. Kostyuchenko, E. D. Nursultanov, “On integral operators in $L_p$-spaces”, Fundam. Prikl. Mat., 5:2 (1999),  475–491  mathnet  mathscinet  zmath
28. E. D. Nursultanov, N. T. Tleukhanova, “Multipliers of Multiple Fourier Series”, Tr. Mat. Inst. Steklova, 227 (1999),  237–242  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 227 (1999), 231–236
29. E. D. Nursultanov, “Concerning the multiplicators of Fourier series in the trigonometric system”, Mat. Zametki, 63:2 (1998),  235–247  mathnet  mathscinet  zmath; Math. Notes, 63:2 (1998), 205–214  isi
30. A. G. Kostyuchenko, E. D. Nursultanov, “Theory of control of “catastrophes””, Uspekhi Mat. Nauk, 53:3(321) (1998),  199–200  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:3 (1998), 628–629  isi
31. E. D. Nursultanov, “Net spaces and inequalities of Hardy–Littlewood type”, Mat. Sb., 189:3 (1998),  83–102  mathnet  mathscinet  zmath; Sb. Math., 189:3 (1998), 399–419  isi  scopus
32. E. D. Nursultanov, “A Many-Parameter Interpolation Functor and the Lorentz Space $L_{p\vec{q}}$, $\vec{q}=(q_1,…,q_n)$”, Funktsional. Anal. i Prilozhen., 31:2 (1997),  79–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 31:2 (1997), 136–138  isi
33. E. D. Nursultanov, “A lower bound for a Fourier transform multiplicator from $M(L_p\to L_q)$”, Mat. Zametki, 62:6 (1997),  945–949  mathnet  mathscinet  zmath; Math. Notes, 62:6 (1997), 792–796  isi
34. E. D. Nursultanov, “Certain properties of the roots of a weakly hyperbolic operator pencil”, Funktsional. Anal. i Prilozhen., 23:1 (1989),  78–79  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:1 (1989), 68–69  isi

35. V. I. Burenkov, E. D. Nursultanov, T. Sh. Kalmenov, R. Oinarov, M. Otelbaev, T. V. Tararykova, A. M. Temirkhanova, “EMJ: from Scopus Q4 to Scopus Q3 in two years?!”, Eurasian Math. J., 7:3 (2016),  6  mathnet  isi
36. E. D. Nursultanov, “Letter to the editor: “On multipliers of Fourier series in a trigonometric system””, Mat. Zametki, 65:6 (1999),  953  mathnet  mathscinet  zmath; Math. Notes, 65:6 (1999), 801  isi

Presentations in Math-Net.Ru
1. Теорема Харди–Литтлвуда и усреднение коэффициентов Фурье
M. I. Dyachenko, E. D. Nursultanov, S. Yu. Tikhonov
Seminar on Theory of Functions of Real Variables
December 2, 2016 18:30
2. О проблеме мультипликаторов тригонометрических рядов Фурье
E. D. Nursultanov, N. T. Tleukhanova
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 28, 2015 10:00   
3. Norm convolution inequalities in $L_p$
E. D. Nursultanov, S. Yu. Tikhonov, N. T. Tleukhanova
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 25, 2015 17:05

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019